# SDR RRXA000434

- Difficulty date: April 26, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 36469711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO MAIN CABIN SHEAR WEB AND PRESSURE PANEL AT STA 848 AND LONGERON LEFT BL 44, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8, REPLACED DOUBLER AND ANGLES IAW DC8 SRM 51-1-20 AND EAPD08-53-024.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
